MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER
Model Number 384021
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm had incorrect label information.The following information was provided by the initial reporter: "product delivered mentions made in mexico but in our system it says made in usa (also on boxes).".
 
Additional Manufacturer Narrative
H.6.Investigation: bd was provided with a photo of the issue for evaluation.Our quality engineer reviewed the provided photo and observed that the country of manufacturing was wrong.Both packages should have stated made in mexico.Based off the provided photo, the engineer was able to verify the reported defect.It was determined that this was a packaging issue.An investigation, capa#1874212, has been opened by the manufacturing facility to correct this issue.The packaging dhr for lot 0164202 has been reviewed.One related qn was found for incorrect country of origin.Situation analysis was performed as a result of the qn and a capa was initiated.
 
Event or Problem Description

Brand Name
INTRODUCER INTROSYTE-N 1.9F 1.9CM
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key12418754
Report Number1710034-2021-00778
Device Sequence Number3662195
Product Code DYB
UDI-Device Identifier50382903840217
UDI-Public50382903840217
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number384021
Device Catalogue Number384021
Device Lot Number0164202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1